# SDR VNAA0704011

- Difficulty date: April 19, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 5,943 hours, 5,722 cycles
- Engine: Ge CF348C1
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856KV9
- Part serial: 224802
- Condition: Damaged
- Location: Pitot/Static Sys
- Part time: 5,943 hours, 5,722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON DESCENT.  MAINTENANCE PERFORMED AN ENROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  AIRCRAFT WAS FERRIED TO DAYTON FOR REPAIR.  MAINTENANCE INSPECTED AND REPAIRED ALL DAMAGE.  MAINTENANCE ALSO REMOVED AND REPLACED THE LEFT HAND PITOT STATIC PROBE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 34-11-01-000/400-801.  OPS AND LEAK CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
